# SDR JBXA000312

- Difficulty date: August 3, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N583ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7327
- Aircraft time: 4,890 hours, 4,279 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372140
- Part serial: 4640
- Condition: Failed
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

Discrepancy : Takeoff roll differance in IAS of 20 knots also IAS caution in F/O's display during rollout abort had EFIS Comp MON caution and T/O Config. Corrective Action : Removed and reinstalled #1 ADC Removed and replaced #2 ADC I-A-W AMM 34-13-01 ops check good.
